# SDR DALA1108735530

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK INSPECTION FOUND A LIGHTNING STRIKE ON THE FUSELAGE SKIN AT STA 500 BETWEEN S-16R AND S-17R.  THE DAMAGE BLENDED AND FOUND OUT OF LIMITS PER B757-200 SRM 53-00-01, FIG 101 ER/A SECTION I REPAIR APPROVAL IS LIMITED TO 38,633 TOTAL AIRFRAME FLT CYCLES.  ADDITIONAL ER/A REVISION IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR BEYOND 38,633 TOTAL AIRFRAME FLIGHT CYCLES.
